# SDR CA000201013

- Difficulty date: December 23, 1999
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 311717503
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,397 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: L, E

## Discrepancy

(CAN) ENGINE WENT TO AN UNCOMMANDED MAX POWER SETTING. MFC REPLACED.
